# SDR PG92004F00002

- Difficulty date: January 7, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling Sleeve
- Part number: S40
- Condition: Failed
- Part time: 5,575 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING SLEEVE FAILED WITH ONLY 354 HOURS, SHAFT SEIZED TO COUPLING SLEEVE. (RMA NR R046420) (K)
